Skip to content
Licensed Unlicensed Requires Authentication Published by De Gruyter March 8, 2019

Jakimovski–Leviatan operators of Kantorovich type involving multiple Appell polynomials

Pooja Gupta, Ana Maria Acu and Purshottam Narain Agrawal


The purpose of the present paper is to obtain the degree of approximation in terms of a Lipschitz type maximal function for the Kantorovich type modification of Jakimovski–Leviatan operators based on multiple Appell polynomials. Also, we study the rate of approximation of these operators in a weighted space of polynomial growth and for functions having a derivative of bounded variation. A Voronvskaja type theorem is obtained. Further, we illustrate the convergence of these operators for certain functions through tables and figures using the Maple algorithm and, by a numerical example, we show that our Kantorovich type operator involving multiple Appell polynomials yields a better rate of convergence than the Durrmeyer type Jakimovski Leviatan operators based on Appell polynomials introduced by Karaisa (2016).

MSC 2010: 26A15; 41A35; 26A45

Funding statement: The first author is thankful to the “Ministry of Human Resource and Development”, New Delhi, India, and the second author is thankful to Lucian Blaga University of Sibiu Project research grants LBUS-IRG-2017-03 for the financial support to carry out the above research.


[1] T. Acar, V. Gupta and A. Aral, Rate of convergence for generalized Szász operators, Bull. Math. Sci. 1 (2011), no. 1, 99–113. 10.1007/s13373-011-0005-4Search in Google Scholar

[2] P. N. Agrawal, V. Gupta, A. S. Kumar and A. Kajla, Generalized Baskakov–Szász type operators, Appl. Math. Comput. 236 (2014), 311–324. 10.1016/j.amc.2014.03.084Search in Google Scholar

[3] E. İbekli and E. A. Gadjieva, The order of approximation of some unbounded functions by the sequences of positive linear operators, Turkish J. Math. 19 (1995), no. 3, 331–337. Search in Google Scholar

[4] A. Kajla and P. N. Agrawal, Szász–Durrmeyer type operators based on Charlier polynomials, Appl. Math. Comput. 268 (2015), 1001–1014. 10.1016/j.amc.2015.06.126Search in Google Scholar

[5] A. Karaisa, Approximation by Durrmeyer type Jakimoski–Leviatan operators, Math. Methods Appl. Sci. 39 (2016), no. 9, 2401–2410. 10.1002/mma.3650Search in Google Scholar

[6] H. Karsli, Rate of convergence of new Gamma type operators for functions with derivatives of bounded variation, Math. Comput. Modelling 45 (2007), no. 5–6, 617–624. 10.1016/j.mcm.2006.08.001Search in Google Scholar

[7] H. Karsli, Rate of convergence of Chlodowsky operators for functions with derivatives of bounded variation, Appl. Math. E-Notes 8 (2008), 203–213. Search in Google Scholar

[8] D. W. Lee, On multiple Appell polynomials, Proc. Amer. Math. Soc. 139 (2011), no. 6, 2133–2141. 10.1090/S0002-9939-2010-10648-2Search in Google Scholar

[9] B. Lenze, On Lipschitz-type maximal functions and their smoothness spaces, Nederl. Akad. Wetensch. Indag. Math. 50 (1988), no. 1, 53–63. 10.1016/1385-7258(88)90007-8Search in Google Scholar

[10] M. A. Özarslan, O. Duman and C. Kaanoğlu, Rates of convergence of certain King-type operators for functions with derivative of bounded variation, Math. Comput. Modelling 52 (2010), no. 1–2, 334–345. 10.1016/j.mcm.2010.02.048Search in Google Scholar

[11] S. Verma, On a generalization of Szász operators by multiple Appell polynomials, Stud. Univ. Babeş-Bolyai Math. 58 (2013), no. 3, 361–369. Search in Google Scholar

[12] I. Yüksel and N. Ispir, Weighted approximation by a certain family of summation integral-type operators, Comput. Math. Appl. 52 (2006), no. 10–11, 1463–1470. 10.1016/j.camwa.2006.08.031Search in Google Scholar

Received: 2017-02-22
Revised: 2017-07-27
Accepted: 2017-08-09
Published Online: 2019-03-08
Published in Print: 2021-02-01

© 2021 Walter de Gruyter GmbH, Berlin/Boston